Follow
Vladimir Novikov
Vladimir Novikov
Verified email at lboro.ac.uk
Title
Cited by
Cited by
Year
Generalizations of the Camassa–Holm equation
V Novikov
Journal of Physics A: Mathematical and Theoretical 42 (34), 342002, 2009
4642009
Generalizations of the Camassa–Holm equation
V Novikov
Journal of Physics A: Mathematical and Theoretical 42 (34), 342002, 2009
4642009
Perturbative symmetry approach
AV Mikhailov, VS Novikov
Journal of Physics A: Mathematical and General 35 (22), 4775, 2002
1922002
On classification of integrable nonevolutionary equations
AV Mikhailov, VS Novikov, JP Wang
Studies in Applied Mathematics 118 (4), 419-457, 2007
512007
Generalizations of the short pulse equation
ANW Hone, V Novikov, JP Wang
Letters in Mathematical Physics 108 (4), 927-947, 2018
412018
Symbolic representation and classification of integrable systems
AV Mikhailov, VS Novikov, JP Wang
Algebraic Theory of Differential Equations, 156-216, 2009
312009
Integrable equations in 2+ 1 dimensions: deformations of dispersionless limits
EV Ferapontov, A Moro, VS Novikov
Journal of Physics A: Mathematical and Theoretical 42 (34), 345205, 2009
262009
An integrable hierarchy with a perturbed Hénon–Heiles system
ANW Hone, V Novikov, C Verhoeven
Inverse Problems 22 (6), 2001, 2006
222006
Symmetry structure of integrable nonevolutionary equations
VS Novikov, J Ping Wang
Studies in Applied Mathematics 119 (4), 393-428, 2007
152007
Classification of integrable Benjamin–Ono-type equations
AV Mikhailov, VS Novikov
Moscow Mathematical Journal 3 (4), 1293-1305, 2003
152003
Integrable Systems in Four Dimensions Associated with Six-Folds in Gr (4, 6)
B Doubrov, EV Ferapontov, B Kruglikov, VS Novikov
International Mathematics Research Notices, 2018
132018
Integrability of Dispersionless Hirota-Type Equations and the Symplectic Monge–Ampère Property
EV Ferapontov, B Kruglikov, V Novikov
International Mathematics Research Notices 2021 (18), 14220-14251, 2021
122021
On integrability in Grassmann geometries: integrable systems associated with fourfolds in
B Doubrov, EV Ferapontov, B Kruglikov, VS Novikov
Proceedings of the London Mathematical Society 116 (5), 1269-1300, 2018
122018
On a class of integrable systems of Monge-Ampere type
B Doubrov, EV Ferapontov, B Kruglikov, VS Novikov
Journal of Mathematical Physics 58 (6), 063508, 2017
112017
On the classification of discrete Hirota-type equations in 3D
EV Ferapontov, VS Novikov, I Roustemoglou
International Mathematics Research Notices 2015 (13), 4933-4974, 2015
112015
Partially integrable nonlinear equations with one higher symmetry
AV Mikhailov, VS Novikov, JP Wang
Journal of Physics A: Mathematical and General 38 (20), L337, 2005
112005
Partially integrable nonlinear equations with one higher symmetry
AV Mikhailov, VS Novikov, JP Wang
Journal of Physics A: Mathematical and General 38 (20), L337, 2005
112005
On a functional equation related to the intermediate long wave equation
ANW Hone, VS Novikov
Journal of Physics A: Mathematical and General 37 (32), L399, 2004
112004
Two-component generalizations of the Camassa–Holm equation
ANW Hone, V Novikov, JP Wang
Nonlinearity 30 (2), 622, 2017
102017
On classification of integrable Davey–Stewartson type equations
B Huard, V Novikov
Journal of Physics A: Mathematical and Theoretical 46 (27), 275202, 2013
102013
The system can't perform the operation now. Try again later.
Articles 1–20